# SDR AALA20131015006

- Difficulty date: October 9, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3952158501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-2 GALLEY INBD TIE DOWN FITTING CORRODED APPROXIMATE LOCATION STATION 210.  NEW GALLEY TIE DOWN FITTING WAS INSTALLED IAW DRAWING 9936535 & IPC 53-40-00-08D.
